It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Lisa on November 29, 1999 at 11:23:40:

In Reply to: Topamax being used for Headaches posted by Ina on November 15, 1999 at 10:28:27:

: Hi..I am not a person who suffers from epilepsy but I do have chronic daily headaches and I've heard they are using Topamax for chronic headaches. Is there anyone out there using it for this purpose? If so could you email me with how it's working and the side effects. It is so appreciated. My best to all.
: Ina Inalittle@aol.com

Hi,
I too, suffer from headaches. Migraines since I was 12 years old. I have been on countless antidepressant (never been depressed). I had to stop 9 different drugs because of side effects. My doctor suggusted Topamax or Depakote. I am so tired of side effects, but am even more tired of migraines. I have an appointment today. How is the topamax going? All the other drugs seemed to cause weight gain, is that a side effect of Topamax? Please let me know how you are doing. Good luck and sorry you suffer too. I'll let you know if I start the drugs. Take care.


Follow Ups

All times are GMT -7. The time now is 09:35 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!